# SDR AALA202511191530

- Difficulty date: November 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 25,245 hours, 10,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE GIRT BAR SPRING NYLON LATCH MISSING OUTER SLEEVE. INSTALLED SERVICEABLE LATCH. PER CARD 08C20025031 .
